# SDR AALA201911259032

- Difficulty date: November 20, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 63,592 hours, 27,991 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Flow Divider
- Part number: 38828324
- Part serial: 543
- Condition: Leaking
- Location: Apu
- Part time: 57,056 hours, 24,257 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCKS SMELL NOTICED IN FWD CABIN  & FLIGHT DECK. MAINTENANCE FOUND SOURCE OF ODOR TO BE FROM APU. ***SUPPLEMENTAL INFORMATION: MAINTENANCE FOUND FUEL DRIPPING FROM APU FUEL FLOW DIVIDER. REPLACED APU FLOW DIVIDER AND DRAIN ASSY IAW 49-32-12-400-001-A, OPS CHECK OK.*** (CLOSED)
